# SDR IPXA2020030652801

- Difficulty date: January 13, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: C23113010
- Part serial: 0815
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLT MLG LOWER SIDE BRACE UPPER SURFACE 5" BELOW PIN HAS A GOUGE AND CHAFECOMPLIED W/A300-3214-27-42411 EA AND UPS EO A300-3210-75483-A TITLE 131UP LANDING GEAR LH MLG BRACE STRUT GOUGE AND CHAFE MARK
